# SDR AALA202407309648

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 56,713 hours, 38,899 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND R1 DOOR LOW ON BOTTLE ASSIST PRESSURE. SERVICED PASSENGER/CREW DOOR EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
